# SDR SWIA200210752

- Difficulty date: February 17, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 15,630 hours, 21,862 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 9 IS CRACKED FORWARD OF THE DIRECT VISION WINDOW POST.  REPAIRED CRACK BY COMPLIANCE WITH SB 120-53-0073.
